본문 바로가기
KERD
논문KCI 등재

기관지천식 환자에서 비이온성 방사선조영제 주입 후 발생한 급성호흡부전 1예

A Case of Acute Rcspiralory Falfure Caused by Non-ionic Radiocontrast Media in a Bronchial Asthma Patient

0

조회

0

다운로드

1

인용

0

참고문헌

주제분류임상병리학

초록

Abstract

Anaphylaxis to radiocontrast media is occurred immediately after exposure and this may be life threatening. Persons with a history of allergy and asthma, female and beta-blocker user are at increased risk for an anaphylactoid reaction to radiocontrast media. Here we describe a case of asthma patient who experienced acute respiratory failure occurring in anaphylaxis to nonionic radiocontrast media. A 51-year-old man presented with acute respiratory failure following the administration of nonionic contrast media (iopromide) for a chest computed tomography. An arterial blood gas analysis during this reaction revealed pH 7.123, PCO2 60.5 mmHg, PaO2 53.9 mmHg, and SO2 76.3%. He was successfully resuscitated with prompt intubation and medical therapy including subcutaneous injection of epinephrine and beta-agonist, intravenous administration of steroid, and aminophylline. Three hours later he fully recovered to be extubated. This case suggests that medical emergency backup is needed to ensure resuscitation in an anaphylaxis to a radiocontrast media.

참고문헌 (13)

  1. "Preventing and managing drug- induced anaphylaxis", 24, pp.843~853 (2001)
  2. "Acute reactions to intravascular contrast media", pp.1153~61
  3. "A case of anaphylactoid reaction to nonionic contrast agent, Iodixanol (Visipaque??) during coronary angiography", 66, pp.91~94 (2004)
  4. "A case of anaphylactoid reaction to nonionic radiocontrast media iopromide (Ultravist)", 21, pp.668~672 (2001)
  5. "Reactions to radiocontrast media", 23, pp.347~351 (2002)
  6. "Anaphylactoid reactions to radiocontrast material", 75, pp.401~10 (1985)
  7. "Adverse reactions to ionic and nonionic contrast media.A report from the Japanese Comittee on the Safety of Contrast media", 175, pp.621~8 (1990)
  8. "Elevated risk of anaphylactoid reaction from radiographic contrast media is associated with both β-blocker exposure and casrdiovascular disorders", 153, pp.2033~40 (1993)
  9. "Death following intravascular administration of contrast media", 26, pp.457~61 (1985)
  10. "Cardiopulmonary arrest induced by anaphylactoid reaction with contrast media", 53, pp.223~226 (2002)
  11. "Adverse drug reactions:types and treatment options", 68, pp.1781~1790 (2003)
  12. "Anaphylactoid reactions to radiocontrast material", 67, pp.91~100 (1991)
  13. "Therapeutic controversies in the management of acute anaphylaxis", 15, pp.89~95 (1998)

관련 논문AI추천

이 간행물의 다른 논문 (15건)